Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 28, NWS La Crosse, WI

July 14, 2023Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 14, 2023, 1:55 AM CDT for Crawford County, Grant County, Wisconsin. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2023, 1:55 AM CDT (06:55 UTC)
Expired
Jul 14, 2023, 2:25 AM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:10 AM CDTHAIL 0.73 Ne Mount Hope, WI.
Jul 14, 2:10 AM CDTHAIL 0.73 Ne Mount Hope, WI
Jul 14, 2:10 AM CDTHAIL 0.73 Ne Mount Hope, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS53 KARX 140655
SVRARX
WIC023-043-140800-
/O.NEW.KARX.SV.W.0028.230714T0655Z-230714T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
155 AM CDT Fri Jul 14 2023

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Central Grant County in southwestern Wisconsin...
  South central Crawford County in southwestern Wisconsin...

* Until 300 AM CDT.

* At 153 AM CDT, a severe thunderstorm was located 8 miles east of
  Prairie Du Chien, moving southeast at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Lancaster and Fennimore around 220 AM CDT.
  Platteville around 240 AM CDT.

Other locations impacted by this severe thunderstorm include Preston,
Arthur, Werley, Mount Ida, Livingston, Union and Stitzer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4298 9108 4312 9104 4296 9043 4270 9042
      4268 9044
TIME...MOT...LOC 0653Z 297DEG 34KT 4304 9096 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Zapotocny
5 follow-up statements
688 
WWUS53 KARX 140700
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
200 AM CDT Fri Jul 14 2023

WIC023-043-140800-
/O.CON.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Grant WI-Crawford WI-
200 AM CDT Fri Jul 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN GRANT AND SOUTH CENTRAL CRAWFORD COUNTIES...

At 159 AM CDT, a severe thunderstorm was located 8 miles north of
Bloomington, or 13 miles east of Prairie Du Chien, moving southeast
at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Lancaster and Fennimore around 220 AM CDT.
  Platteville around 240 AM CDT.

Other locations impacted by this severe thunderstorm include Preston,
Arthur, Werley, Mount Ida, Livingston, Union and Stitzer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4295 9102 4310 9097 4296 9043 4270 9042
      4268 9044
TIME...MOT...LOC 0659Z 297DEG 34KT 4301 9088 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Zapotocny
145 
WWUS53 KARX 140704
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
204 AM CDT Fri Jul 14 2023

WIC023-140713-
/O.CAN.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Crawford WI-
204 AM CDT Fri Jul 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4293 9098 4306 9093 4307 9089 4296 9043
      4269 9043 4268 9044
TIME...MOT...LOC 0703Z 297DEG 34KT 4299 9083 

$$

WIC043-140800-
/O.CON.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Grant WI-
204 AM CDT Fri Jul 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN GRANT COUNTY...

At 203 AM CDT, a severe thunderstorm was located 8 miles northeast of
Bloomington, or 11 miles northwest of Lancaster, moving southeast at
40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Lancaster and Fennimore around 220 AM CDT.
  Platteville around 240 AM CDT.

Other locations impacted by this severe thunderstorm include Preston,
Arthur, Werley, Mount Ida, Livingston, Union and Stitzer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4293 9098 4306 9093 4307 9089 4296 9043
      4269 9043 4268 9044
TIME...MOT...LOC 0703Z 297DEG 34KT 4299 9083 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Zapotocny
405 
WWUS53 KARX 140714
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
214 AM CDT Fri Jul 14 2023

WIC043-140800-
/O.CON.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Grant WI-
214 AM CDT Fri Jul 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EAST CENTRAL GRANT COUNTY...

At 212 AM CDT, a severe thunderstorm was located near Fennimore, or 7
miles north of Lancaster, moving southeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Union around 240 AM CDT.

Other locations impacted by this severe thunderstorm include Preston,
Arthur, Werley, Mount Ida, Livingston, Union and Stitzer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4290 9091 4301 9086 4306 9083 4296 9043
      4269 9043 4268 9044
TIME...MOT...LOC 0712Z 297DEG 34KT 4295 9072 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Zapotocny
843 
WWUS53 KARX 140722
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
222 AM CDT Fri Jul 14 2023

WIC043-140800-
/O.CON.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Grant WI-
222 AM CDT Fri Jul 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EAST CENTRAL GRANT COUNTY...

At 220 AM CDT, a severe thunderstorm was located near Lancaster, 
moving southeast at 40 mph.  Storm spotters reported dime sized hail 
3 miles northeast of Mt. Hope at 210am.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Platteville around 235 AM CDT.

Other locations impacted by this severe thunderstorm include Preston,
Annaton, Arthur, Werley, Mount Ida, Livingston and Platteville
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4287 9084 4297 9080 4304 9076 4296 9043
      4269 9043 4268 9044
TIME...MOT...LOC 0720Z 301DEG 36KT 4287 9062 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Zapotocny
881 
WWUS53 KARX 140725
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
225 AM CDT Fri Jul 14 2023

WIC043-140735-
/O.CAN.KARX.SV.W.0028.000000T0000Z-230714T0800Z/
Grant WI-
225 AM CDT Fri Jul 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 4287 9084 4297 9080 4304 9076 4296 9043
      4269 9043 4268 9044
TIME...MOT...LOC 0722Z 297DEG 34KT 4285 9056 

$$

Zapotocny

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:00 AM CDT, 55 minutes earlier.

Area forecast discussion, Jul 14, 1:00 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
100 AM CDT Fri Jul 14 2023

.DISCUSSION...(This evening through Thursday)
Issued at 243 PM CDT Thu Jul 13 2023

Key Messages:

 - Strong to severe storms possible tonight and again Friday. If
   something does develop, winds will be the main threat.

 - The on and off shower and storm chances will continue through
   the weekend into early next week. The chances for organized
   severe weather looks low.

 - A brief break from the rain chances Tuesday before they return
   for the middle of next week.

Tonight and Friday...

Have been monitoring burbling storms and showers for much of the
morning into the afternoon. High resolution Convective Allowing
Models (CAMs) suggested a reduction for surface dewpoint
temperatures from slightly drier air off the deck late this
morning, but the opposite has been occurring. Instead, the dry low
level air, evident in 12Z RAOBS, has remained well to the
southwest in western Iowa while 850/925mb winds are more westerly
within a minute, more moist low level jet. Surface dewpoint
temperatures have decreased by a few degrees early this afternoon,
into the mid 60s, but overall less dry air mixing to the surface
than previously expected. Therefore, storms have been burbling off
the aforementioned low level jet and an accompanying tight
gradient of meager low level isentropic ascent, a weak surface
convergence boundary in south- central Minnesota, and minute mid
to upper level perturbations evident on GOES-East water vapor
imagery. Of the convective allowing models, a blend of the ARW
(13.00/12Z) and Fv3 (13.00/12Z) have been keeping the most
accurate dewpoint temperatures and subsequently, the most accurate
reflectivity today, and have therefore leaned into them fort the
near term forecast.

Storm mode has remained single cellular from a lack of shear (~20
kts Effective Bulk), subsequently crashing its cold pool on its
updraft. The low level trough, convergence, and isentropic ascent
expected to advect through western Wisconsin later this evening,
temporarily abating storm chances. However, early this afternoon,
stronger storms have popped up in north-central Iowa where the
strongest gradient of shear, nearing 30kts, grazes our
southwestern periphery in northeast Iowa. Will be something to
keep and eye on, however, expected to graze our southwestern
edges.

Storm chances return locally tonight into the overnight as all
the aforementioned forcing mechanisms (upper level perturbation,
positively tilted low level trough, warm air advection, minute low
level jet) join forces to push a surface low from central
Minnesota through western Wisconsin. HREF probabilities depict
initial area of storms in central to south-central Minnesota,
advecting southeast; locally impacting southeast Minnesota and
western Wisconsin near

Instability appears sufficient for strong to severe storms, with
high resolution models painting 500-2000 J/kg MUCAPE. High
resolution soundings show elevated nature of storms with inverted
V shape in lower levels, suggesting severe wind as a primary
threat. While 0-6km shear (40kts) initially suggests supercells as
the storm mode, given the elevated nature of storms with
decreasing diurnal influences, realizing lowest 20kts of 0-1 km
shear quite unlikely. Therefore, with increasing shear, congealing
multicellular storms likely.

Storm chances continue through Friday with similar set up as
today. Low level moisture advection with passing waves of upper
level perturbations. At this time, storms could be strong single
cells with sufficient 0-3 km near 30 kts, decreasing above 30 kts.
Again, wind will be the primary threat through the late morning
into the afternoon. As previously mentioned, forcing will be
scattered with lobes of meager warm air advection and mid level
forcing.

Friday night through Monday...

The general upper air pattern is not expected to change much
through the weekend. The upper level low near Hudsons Bay looks to
sink south toward the Upper Great Lakes keeping the local area in
the persistent northwest flow. This will keep the parade of weak
short wave troughs going to produce on and off rain chances. This
activity should be rather scattered in nature as the best surface
boundary to help organized development looks to reside off to the
east of the area from the eastern Great Lakes south through the
Ohio River Valley. This should keep any chances for severe weather
to a minimum with the ECMWF not showing much in the way of CAPE
or shear to work with.

Tuesday and Wednesday...

Some upper level ridging will briefly build in over the Upper
Midwest starting Tuesday to provide a break from the rain chances.
This does not look to last long as another upper level low coming
across southern Canada will quickly flatten the ridge and allow
for the potential of more short wave troughs to work across the
region Tuesday night and Wednesday. This will bring a return of
the rain chances back to the area for the middle of next week.
Temperatures look to be a bit warmer by the middle of next week
with highs reaching the upper 80s for some, but probabilities of
reaching 90 or higher look extremely low at this point. &&

.AVIATION...(For the 06Z TAFS through 06Z Friday evening)
Issued at 100 AM CDT Fri Jul 14 2023

CIGS: variable sct-bkn layers expected through Friday, but trends
support holding at VFR.

WX/vsby: storms have shifted east of KRST and should clear KLSE by
08z. Some IFR/MVFR vsbys with the storms. Could see more scattered
shra/ts later Fri afternoon/evening with the approach of another bit
of upper level energy. Given the scattered nature of the convection
(expected), opted to leave mention out of the TAF. Will adjust
forecast as confidence and/or CAMS suggest TAF sites will
be impacted. Likely start as VCTS.

WINDS: mostly southwest/south in direction. Mostly at or below 10
kts tonight, with some uptick for Friday afternoon - potentially a
few higher gusts as mixing kicks in.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...04/JAR
AVIATION.....Rieck
Hazardous weather outlook, Jul 13, 1:17 PM CDT, 12 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
117 PM CDT Thu Jul 13 2023

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-141445-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
117 PM CDT Thu Jul 13 2023

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...north central
Wisconsin...southwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Some thunderstorms will be possible through tonight. There is the
potential for a few strong to severe storms late this evening into
the overnight across parts of southeast Minnesota. Damaging winds
should be the main threat with this activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be periodic chances for storms from Friday through
early next week. The threat for severe weather remains uncertain
at this time.

.SPOTTER INFORMATION STATEMENT...

Any wind or hail reports tonight would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, Jul 13, 11:51 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1151 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Hail             4 SSE Theilman          44.23N 92.17W
07/13/2023  E1.50 inch       Wabasha            MN   Public

&&
Local storm report, Jul 14, 12:07 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1207 AM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     Hail             Stockton                44.03N 91.77W
07/13/2023  E0.75 inch       Winona             MN   Trained Spotter

&&
Local storm report, Jul 14, 12:12 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1212 AM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Hail             4 NNE Plainview         44.22N 92.14W
07/13/2023  M1.00 inch       Wabasha            MN   Public

            Relayed by social media.

&&

CZ
Local storm report, Jul 14, 12:39 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1239 AM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     Hail             Stockton                44.03N 91.77W
07/14/2023  M1.50 inch       Winona             MN   Law Enforcement

            Relayed by Emergency Management.

&&

CZ
Local storm report, Jul 14, 12:51 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1251 AM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     Hail             Wilson                  43.96N 91.68W
07/14/2023  M1.00 inch       Winona             MN   Law Enforcement

            Relayed by Emergency Management.

&&

CZ
Special weather statement, Jul 14, 1:36 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service La Crosse WI
136 AM CDT Fri Jul 14 2023

WIZ042-043-053-055-140700-
Juneau WI-Richland WI-Vernon WI-Monroe WI-
136 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of southwestern Juneau,
northeastern Vernon, northeastern Richland and southeastern Monroe
Counties through 200 AM CDT...

At 136 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Elroy to 10 miles southeast of La Farge.
Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Wonewoc around 140 AM CDT.

Other locations impacted by these storms include County Roads D And N
N, Bartons Corners, Loyd, Bunker Hill, Germantown, Glendale, Highway
80 And County C C, Woodstock, Bloom City and Benders Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 9031 4356 9031 4355 9019 4338 9019
      4354 9064 4381 9041 4364 8981
TIME...MOT...LOC 0636Z 294DEG 42KT 4373 9027 4348 9049

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CZ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:18 PM CDTSevere Thunderstorm WarningARXBuffalo42 min
Jul 14, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatARXLa Crosse, Vernon58 min
Jul 14, 1:36 AM CDTSpecial Weather StatementARXSauk24 min
Jul 14, 5:11 AM CDTSpecial Weather StatementARXLafayette19 min
Jul 14, 5:47 PM CDTSpecial Weather StatementARXClark43 min
Jul 14, 5:56 PM CDTSevere Thunderstorm WarningARXClark49 min
Jul 14, 6:29 PM CDTSevere Thunderstorm WarningARXClark48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.